# SDR SWAA032409

- Difficulty date: November 1, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- Aircraft time: 67,989 hours, 74,351 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 6977496
- Part serial: TSC638
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, LT MLG UNSAFE LIGHT WOULD NOT EXTINGUISH, CYCLED THE LANDING GEAR AND LIGHT REMAINED ILLUMINATED.  REMOVED AND REPLACED LT MLG TRANSFER VALVE AND LT MLG RETRACT ACTUATOR PER MM.
